Duality and syzygies for semimodules over numerical semigroups

Autor(en): Moyano-Fernandez, Julio Jose
Uliczka, Jan
Stichwörter: COMPACTIFIED JACOBIANS; Dual semimodule; Gamma-semimodule; Mathematics; Numerical semigroup; Syzygy
Erscheinungsdatum: 2016
Herausgeber: SPRINGER
Volumen: 92
Ausgabe: 3
Startseite: 675
Seitenende: 690
Let Gamma = be a numerical semigroup. In this article we consider the dual of a -semimodule ; in particular we deduce a formula that expresses the minimal set of generators of in terms of the generators of . As applications we compute the minimal graded free resolution of a graded -submodule of , and we investigate the structure of the selfdual -semimodules, leading to a new way of counting them.
ISSN: 00371912
DOI: 10.1007/s00233-015-9700-x

Show full item record

Google ScholarTM